Duality of dams via mountain processes

Autor(en): Perry, D
Stadje, W 
Stichwörter: dam; duality; G/M/1; general release rule; INPUT; M/G/1; MODELS; Operations Research & Management Science; QUEUES; RATES; stationary distribution
Erscheinungsdatum: 2003
Herausgeber: ELSEVIER SCIENCE BV
Journal: OPERATIONS RESEARCH LETTERS
Volumen: 31
Ausgabe: 6
Startseite: 451
Seitenende: 458
Zusammenfassung: 
We consider a G/M/1-type dam having finite capacity and a general release rule, and construct a `dual' M/G/1-type dam with state-dependent jump sizes and without dry periods whose content process has the same stationary density (up to some transformation). For the dual dam the stationary distribution can be computed in closed form. (C) 2003 Elsevier B.V. All rights reserved.
ISSN: 01676377
DOI: 10.1016/S0167-6377(03)00032-4

Show full item record

Page view(s)

1
Last Week
1
Last month
0
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric